Transitive closures of binary relations II
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 71-80
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_1_a5,
author = {Fla\v{s}ka, V\'aclav and Je\v{z}ek, Jaroslav and Kepka, Tom\'a\v{s}},
title = {Transitive closures of binary relations {II}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {71--80},
year = {2007},
volume = {48},
number = {1},
mrnumber = {2517930},
zbl = {1135.03343},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a5/}
}
TY - JOUR AU - Flaška, Václav AU - Ježek, Jaroslav AU - Kepka, Tomáš TI - Transitive closures of binary relations II JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2007 SP - 71 EP - 80 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a5/ LA - en ID - AUCMP_2007_48_1_a5 ER -
Flaška, Václav; Ježek, Jaroslav; Kepka, Tomáš. Transitive closures of binary relations II. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 71-80. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a5/